Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 19, Number 90

All articles in this issue are freely accessible.

Generalized sequences with applications to the discrete calculus
J. F. Traub.
Math. Comp. 19 (1965), 177-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179489
Random numbers generated by linear recurrence modulo two
Robert C. Tausworthe.
Math. Comp. 19 (1965), 201-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184406
Some conjectures about cyclotomic integers
Raphael M. Robinson.
Math. Comp. 19 (1965), 210-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180545
Bounds for eigenvalues of some differential operators by the Rayleigh-Ritz method
Burton Wendroff.
Math. Comp. 19 (1965), 218-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179932
Approximation of a class of Wiener integrals
Lloyd D. Fosdick.
Math. Comp. 19 (1965), 225-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179937
Truncation errors in two Chebyshev series approximations
David Elliott.
Math. Comp. 19 (1965), 234-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181084
Chebyshev polynomial expansions of complete elliptic integrals
W. J. Cody.
Math. Comp. 19 (1965), 249-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178563
Symmetric integration rules for hypercubes. I. Error coefficients
J. N. Lyness.
Math. Comp. 19 (1965), 260-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0201067
Estimates of weights in Gauss-type quadrature
E. L. Whitney.
Math. Comp. 19 (1965), 277-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0202313
Abcissas, coefficients, and error term for the generalized Gauss-Laguerre quadrature formula using the zero ordinate
C. R. Cassity.
Math. Comp. 19 (1965), 287-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178570
An algorithm for the machine calculation of complex Fourier series
James W. Cooley and John W. Tukey.
Math. Comp. 19 (1965), 297-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178586
Estimation of the successive over-relaxation factor
A. K. Rigler.
Math. Comp. 19 (1965), 302-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181122
A practical application of block diagonally dominant matrices
H. S. Price.
Math. Comp. 19 (1965), 307-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0196926
Hyman’s method applied to the general eigenvalue problem
John Gary.
Math. Comp. 19 (1965), 314-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179925
A search for projective planes of a special type with the aid of a digital computer
A. D. Keedwell.
Math. Comp. 19 (1965), 317-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179676
Approximate integration formulas for ellipses
Nancy Lee and A. H. Stroud.
Math. Comp. 19 (1965), 322-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Improved asymptotic expansion for the exponential integral with positive argument
Donald van Zelm Wadsworth.
Math. Comp. 19 (1965), 327-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Deferment of computation in the method of least squares
H. Siegel, Irving.
Math. Comp. 19 (1965), 329-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Reviews and Descriptions of Tables and Books
Math. Comp. 19 (1965), 332-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 19 (1965), 360-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Note
Math. Comp. 19 (1965), 364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions